# SDR 07FDEA00665

- Difficulty date: February 25, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 30,997 hours, 32,081 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT INNER TANK NR 2 PUMP FAULTED DURING TAXI OUT.  (SUPP DATE: 15 MARCH 2007) RAN COMPLETE NEW WIRE RUN FROM 50QA PINS A,B,&C TO 62VC PINS H,G & F PER WDM 28-21-10 PG 2. ALL LT INNER BOOST PUMPS   ADJUSTMENT /TESTS ARE NORMAL.  IAW MM 28-21-12-5  A/C OK FOR SERVICE.
